# SDR CA101026007

- Difficulty date: October 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002C10
- System (JASC): 2730 · Elevator Control System
- Part: Rod End
- Part number: 510009
- Condition: Broken
- Location: Elevator
- Part time: 2,249 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING TASK CARD 000-27-220-010 (OPS CHECK OF EACH ELEVATOR PCU) ON HYD SYS NR 1 THE LT ELEVATOR, AFTER BEING PUSHED TO THE NOSE UP POSITON, IT WOULD NOT RETURN TO THE NEUTRAL POSITION.  AFTER REMOVING ACCESS PANEL TO INSPECT ELEVATOR PCU IT WAS NOTED THAT THE PCU ROD END WAS BROKEN AND THAT THE BEARING WAS SEIZED.  THE BOLT COULD NOT ROTATE FREELY.
